# SDR AALA202204227353

- Difficulty date: April 18, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737
- Aircraft serial: 29577
- Aircraft time: 36,189 hours, 14,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD BIN EMERGENCY LIGHT AT SEAT 12DEF IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202204197353: RE-SECURED LOOSE CONNECTOR PER AMM 33-51-00.** (CLOSED)
